Math. Model. Nat. Phenom.
Volume 8, Number 6, 2013Ecology
|Page(s)||1 - 4|
|Published online||28 November 2013|
Mathematical Modelling in Theoretical Ecology: Introduction to the Special Issue
1 Department of Mathematics, University
of Leicester, Leicester, LE1 7RH, UK
2 Shirshov Institute of Oceanology, Moscow, 117997, Russia
This article has no abstract.
Mathematics Subject Classification: 92B99 / 34C / 92D25 / 92D40 / 58F14 / 58F21 / 37N25
Key words: reaction-diffusion models / bifurcation theory / model reduction / food-web models / biological invasion / spatial ecology
© EDP Sciences, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.